# SDR UG8A2007PA002

- Difficulty date: February 6, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N241FB
- Make and model: Hawker BAE125700B
- Aircraft serial: 257129
- Aircraft time: 10,724 hours, 7,223 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flaps
- Part time: 10,724 hours, 7,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP IB TOP SKIN HAS A SPOT OF CORROSION.  PERFORMED FIELD REPAIR IAW MFG AIRCRAFT COMPANY DRAWING NR FR-HK-03161 REV. 2 DATED 2-8-07 APPROVED BY FAA DERY 635772-CE AND DERY-230161-CE ON FAA FORM 8110-3 DATED FEB 7, 2007.  SUBMITTED REQUEST FOR ENGINEERING DISPOSITION TO MFG ON JAN 31/07 AND FEB 1/07.
